# SDR F3LA2022030800005

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N207
- Make and model: Airbus A320-214
- Aircraft serial: 04307
- Aircraft time: 40,432 hours, 16,669 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cartridge
- Part number: 424B2007
- Condition: Inactive
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 148350 ITEM 1: ODOR EVENT ON DESCENT INTO MCO. NO APU USED. STARTED IN REAR CABIN. CORRECTIVE ACTION: REMOVED AND REPLACED RECIRCULATION FILTER CARTRIDGE IAW AMM 21-21-41-400-001-A. NO DEFECTS NOTED AT THIS TIME. AMM 21-21-41-400-001-A
